Asymptotic behavior of the coefficients of solutions of the Hill equation

Authors

  • S. Kochmanski

Abstract

A new method for finding the asymptotics of the coefficients of solutions of the Hill equation is given.

Published

25.04.1994

Issue

Section

Short communications

How to Cite

Kochmanski, S. “Asymptotic Behavior of the Coefficients of Solutions of the Hill Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 4, Apr. 1994, pp. 430–432, https://umj.imath.kiev.ua/index.php/umj/article/view/5741.